# SDR CA030311018

- Difficulty date: March 8, 2003
- Submitted: March 25, 2003
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 22,420 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB4TN3
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: 1153800025
- Condition: Intermittent
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) LANDING GEAR STOPPED APROXIMATELY HALF WAY UP.  CIRCUIT BREAKER IN THE FLOOR HAD POPPED.  CIRCUIT BREAKER WAS RESET AND GEAR WAS SELECTED DOWN AND AIRCRAFT LANDED WITHOUT INCIDENT.  MOTOR WAS REPLACED AND SWINGS CARRIED OUT IAW MANUFACTURER.
